# SDR AALA202511062996

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,309 hours, 17,831 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300001
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHL DUE TO THE FLIGHT CREW REPORTING THAT AT 1,200 FEET ON FINAL THEY GOT ECAM BRAKES ALTERNATE BRAKE FAULT. THE FLIGHT CREW ABORTED THE APPROACH AND ACCOMPLISHED THE ECAM PROCEDURES ALONG WITH THE SUPPLEMENTAL ACTIONS. THE AIRCRAFT SWITCHED TO A LONGER RUNWAY AND LANDED SAFELY AT PHL WITHOUT FURHTER INCIDENT. MAINTENANCE REPLACED ALTERNATE-BRAKE DIRECT DRIVE VALVE (97GG) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-43-35 WITH NO FAULTS OR ISSUES NOTED
